MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; RAPID ECMO RESPONSE KIT-LF

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; RAPID ECMO RESPONSE KIT-LF
Model Number DYNJ51449C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Piece fell off into the patient.
 
Additional Manufacturer Narrative
According to the customer, "the piece attached to the syringe fell off and into the patient and had to be dug out during the procedure".The customer reports "prolonged anesthesia" due to the incident but the procedure was completed.No injury or additional medical intervention was reported.No additional details were provided by the customer.A sample has been requested but is not available to be returned for evaluation.A root cause has not been established at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
RAPID ECMO RESPONSE KIT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16479721
Report Number1423395-2023-00009
Device Sequence Number3150845
Product Code LRO
UDI-Device Identifier10193489470840
UDI-Public10193489470840
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJ51449C
Device Catalogue NumberDYNJ51449C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown